Journal of Lie Theory, Vol. 10, No. 2, pp. 399-410 (2000)

Separation of Unitary Representations of Exponential Lie Groups

D. Arnal and J. Ludwig
Université de Metz
Département de Mathématiques
Ile du Saulcy, 57045 METZ Cedex 01
A. Baklouti and M. Selmi
Faculté des Sciences de Sfax
Département de Mathématiques
Route de Soukra 3038 SFAX

Abstract: We show that every irreducible unitary representation $\pi$ of an exponential Lie group $G= \exp\frak g$ is characterized by its generalized moment set.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition